# SDR VTZA97683

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 911
- System (JASC): 5280 · Landing Gear Doors
- Part: Switch
- Part number: 91SE6
- Condition: Failed
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6562 - IAD-GSO - DURING CRUISE, MADE AN UNSCHEDULED LANDING DUE TO PASSENGER DOOR WARNING ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MX INSPECTED AND REMOVED AND REPLACED TOP FORWARD MICROSWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
